RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1988, Volume 43, Issue 2(260), Pages 153–154 (Mi umn1820)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Some properties of classes of analytic functions on Parreau–Widom surfaces

M. V. Samokhin


Full text: PDF file (155 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1988, 43:2, 185–186

Bibliographic databases:

MSC: 26E25, 26A42
Received: 23.11.1987

Citation: M. V. Samokhin, “Some properties of classes of analytic functions on Parreau–Widom surfaces”, Uspekhi Mat. Nauk, 43:2(260) (1988), 153–154; Russian Math. Surveys, 43:2 (1988), 185–186

Citation in format AMSBIB
\Bibitem{Sam88}
\by M.~V.~Samokhin
\paper Some properties of classes of analytic functions on Parreau--Widom surfaces
\jour Uspekhi Mat. Nauk
\yr 1988
\vol 43
\issue 2(260)
\pages 153--154
\mathnet{http://mi.mathnet.ru/umn1820}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=940677}
\zmath{https://zbmath.org/?q=an:0666.30029}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1988RuMaS..43..185S}
\transl
\jour Russian Math. Surveys
\yr 1988
\vol 43
\issue 2
\pages 185--186
\crossref{https://doi.org/10.1070/RM1988v043n02ABEH001726}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988T149800020}


Linking options:
  • http://mi.mathnet.ru/eng/umn1820
  • http://mi.mathnet.ru/eng/umn/v43/i2/p153

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:138
    Full text:59
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019